# SDR 96UAL900763

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF EMERGENCY EGRESS LIGHTING INOP ROW 12.  INSTALLED NEW LIGHT SECTION, OPERATION CHECKS NORMAL.
